# SDR FDEA201302260459

- Difficulty date: February 26, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,146 hours, 23,073 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 143N3800U44
- Condition: Corroded
- Location: Bs 435-445 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E BAY STRINGER SPLICE AT BS 435-445,  S23R, FOUND CORRODED.  REMOVED  DAMAGE IAW  SRM 51-10-02 ORIG MAT .063",  AFTER  REWORK .035", FOUND OUT OF LIMITS IAW SRM 53-00-03,  PAGE  102,  FIG 101,  DETAIL 1 AND 11.  REPLACED STRINGER  SPLICE  IAW  SRM 51-40-02 CAT "A",  MAJOR  REPAIR.
